# SDR C2XA05SH114

- Difficulty date: September 20, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 1,238 hours, 9,289 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fr 19a-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, EXTERNAL FUSELAGE HAS A DENT BETWEEN FR 8-19A, STRINGER 11L-12L.  MAINTENANCE REPAIRED EXTERNAL FUSELAGE DENT BETWEEN FS 18-19A, STRINGER 11L-12L IAW EC5330-01503.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
